Alert archive / Indiana / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 178, NWS Indianapolis, IN

August 16, 2025Hancock County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Aug 16, 2025, 2:27 PM EDT for Hancock County, Indiana. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 16, 2025, 2:27 PM EDT (18:27 UTC)
Expired
Aug 16, 2025, 3:00 PM EDT
In force
33 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

County Hancock County, IN

The radar

The Indianapolis radar (KIND), 43 km from the middle of the area, began a volume at 18:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 16, 2:55 PM EDTTSTM WND DMG3 Se Spring Lake, INPicture of a tree snapped about 5 feet off the ground. Time estimated from radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.5 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2025-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 770 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2025-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
770 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1240 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

654 
WUUS53 KIND 161827
SVRIND
INC059-161900-
/O.NEW.KIND.SV.W.0178.250816T1827Z-250816T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
227 PM EDT Sat Aug 16 2025

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Central Hancock County in central Indiana...

* Until 300 PM EDT.

* At 227 PM EDT, a severe thunderstorm was located near Greenfield,
  or 17 miles southwest of Anderson, moving southeast at 20 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Greenfield and Spring Lake.

This includes Interstate 70 between mile markers 98 and 108.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3987 8592 3993 8580 3989 8573 3981 8567
      3972 8583
TIME...MOT...LOC 1827Z 315DEG 16KT 3986 8583 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

AGM
1 follow-up statement
327 
WWUS53 KIND 161844
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
244 PM EDT Sat Aug 16 2025

INC059-161900-
/O.CON.KIND.SV.W.0178.000000T0000Z-250816T1900Z/
Hancock IN-
244 PM EDT Sat Aug 16 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR CENTRAL HANCOCK COUNTY...

At 244 PM EDT, a severe thunderstorm was located over Greenfield, or
19 miles north of Shelbyville, moving southeast at 20 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Greenfield and Spring Lake.

This includes Interstate 70 between mile markers 98 and 108.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3982 8589 3987 8581 3989 8573 3981 8567
      3972 8583
TIME...MOT...LOC 1844Z 315DEG 16KT 3981 8576 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

AGM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 1:31 PM EDT, 56 minutes earlier. Its key messages:

  • Increasing chances for storms this weekend, especially along and north of I-70. Isolated strong to severe storms with strong winds are possible, along with locally heavy rain.
  • Hot and humid conditions still expected this weekend, increased storms may result in highs in the upper 80s and heat indices below 100.
  • Greater threat for thunderstorms to develop Tuesday and Wednesday ahead of a cold front with cooler and drier air expected by mid week.
Area forecast discussion, Aug 16, 1:31 PM EDT, 56 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
131 PM EDT Sat Aug 16 2025

.KEY MESSAGES...

- Increasing chances for storms this weekend, especially along and
  north of I-70. Isolated strong to severe storms with strong
  winds are possible, along with locally heavy rain.

- Hot and humid conditions still expected this weekend, increased
  storms may result in highs in the upper 80s and heat indices below
  100.

- Greater threat for thunderstorms to develop Tuesday and Wednesday
  ahead of a cold front with cooler and drier air expected by mid week.

&&

.FORECAST UPDATE...
Issued at 1005 AM EDT Sat Aug 16 2025

Following a morning lull in convection over central Indiana, new
development is now beginning to take shape north of the Kokomo
area...with at least isolated showers expected to follow over
northern portions of the CWA where skies have cleared.  Potential
for marginally strong/severe cells is still on the table, especially
later today when instability will be noticeably greater.  However,
expecting mediocre 500-700 mb lapse rates to mitigate severe threat
for most areas.  Any marginally severe cells will be most likely
over west/northwest zones where 25-35KT bulk wind shear could
produce higher towers.

Still expecting highs in the low 90s for most areas today, although
convection timed to the early afternoon could hold a few areas to
the upper 80s.  Humid conditions will be the rule with dewpoints
mainly 70-75 degrees...with resultant afternoon maximum heat indices
in the upper 90s to around 100 degrees.

&&

.SHORT TERM (Today and tonight)...
Issued at 302 AM EDT Sat Aug 16 2025

High uncertainty in convective development leads to a low confidence
forecast through the short term.

Early This Morning...

Convection across central Illinois had dissipated, but some isolated
storms have redeveloped on the north side of it. This convection
could survive into the northern forecast area before it weakens.
Will monitor and add some low PoPs as needed.

Additional convection had developed across northern Illinois, but
its propagation has been mainly east.

Patchy ground fog will continue, especially south and east which
will have less cloud cover from the upstream convection.

Today and Tonight...

An upper high will continue to the west of central Indiana, and
upper energy will move around this high and bring forcing at times
to the area through tonight.

Even with cloud cover at times from convection to the west,
instability will build today and persist into tonight (though
diurnally lower tonight). The upper energy should interact with this
instability and produce scattered convection at times.

Mesoscale influences, such as surface boundaries from older
convection, could potentially have big impacts as well, increasing
the uncertainty on the specifics.

Given the uncertainties, will keep PoPs no higher than chance
category for now, with later updates refining/increasing as
necessary. Based on the expected position of the upper high, the
best chances for convection will be over the northern and eastern
portions of the forecast area.

There is enough weak shear for the potential of some isolated strong
to severe convection, mainly this afternoon and evening when
instability is maximized. Damaging winds would be the primary
threat, along with locally heavy rain.

High temperatures today will depend on how convection develops. For
now, will continue to undercut guidance a bit in the northeast where
odds of convection are highest. Even so, highs will be from around
90 northeast to lower and middle 90s southwest. Heat indices around
100 are possible in the warmest areas. Lows tonight will be in the
lower 70s.

Even though today could be the start of a string of days with heat
indices around 100 degrees, will hold off on issuing a Heat Advisory
(for prolonged near criteria heat) given the uncertainties in
convection and related effects.

&&

.LONG TERM (Sunday through Friday)...
Issued at 302 AM EDT Sat Aug 16 2025

Sunday through Monday...

An upper ridge centered near the region will allow unseasonably hot
and humid conditions to persist into early next week. Highs in the
low-mid 90s combined with high humidity will lead to peak heat
indices reaching around 100-105 degrees each afternoon. However, a
complicated convective forecast limits confidence in these expected
heat indices being reached.

The reason for limited confidence is guidance suggest upstream storm
complexes will propagate towards the area within northwest flow
aloft. It is typical for models to struggle with these subtle
impulses riding along the northern periphery of ridges. That is
evident in the widely varying solutions from both high resolution
and global models. Will stick to low POPs at times from blended
guidance given the high uncertainty, primarily over N/NE counties on
Sunday. Organized severe weather is unlikely due to weak deep-layer
shear. That being said, isolated strong to severe storms cannot be
ruled out given strong instability and steep low-level lapse rates.
The primary threats from storms would be localized heavy rain or
isolated damaging wind gusts.

POPs were not added for Monday as guidance depicts the upper ridge
axis shifting eastward into Indiana which could promote stronger
subsidence. Some convection cannot be ruled out on Monday, but will
keep the forecast dry at this time. Rain chances will likely need to
be refined in future updates once guidance becomes better aligned.
Any convection or convective cloud debris could limit daytime
heating or peak heat indices.

Tuesday onward...

Upper troughing setting up over the region Tuesday and Wednesday
along with a cold front moving through will support better chances
for precipitation. Uncertainty in exact details remains due to
diverging model solutions though. The greatest chance for
thunderstorms appears to be late Tuesday when the strongest forcing
and deeper moisture align. By Wednesday, guidance generally suggest
the front will have pushed through much of the area. Low POPs remain
in the forecast though as lingering low-level moisture and forcing
for ascent could promote isolated to scattered convection.

Peak heat indices around 100-105 are still possible Tuesday ahead of
the cold front before cooler air filters in mid-late week. Highs in
the low-mid 90s Tuesday should fall into the 80s mid-late week along
with lower humidity. Surface high pressure building in late
week will support mostly dry conditions.

&&

.AVIATION (18Z TAF Issuance)...
Issued at 130 PM EDT Sat Aug 16 2025

Impacts:

- TSRA possible at times through Sunday afternoon, especially near
  KIND/KLAF...yet high uncertainty in specifics

- Fog possible at KBMG tonight

Discussion:

Low confidence continues in TAFs given uncertainties in further
convective development today through Sunday.  Broad outflow boundary
over northeastern central Indiana will promote convective initiation
this afternoon near the Indianapolis Metro, while greater wind shear
aloft will be near KLAF.  Overall isolated/scattered convective SHRA
and TSRA are expected this afternoon into this evening...although
confidence remains low in specific timing or location under the
broad and weakly-forced upper ridge.

VFR conditions are expected outside of any convection.  Winds today
and tonight away from any convection should be sustained mainly
under 7KT.  Fog development is expected overnight, especially at
KBMG.  A decaying complex of storms/showers may cross central
Indiana early Sunday...with light northwesterly breezes possible in
its wake, towards the end of the TAF period.

&&

.IND WATCHES/WARNINGS/ADVISORIES...None.
&&

UPDATE...AGM
SHORT TERM...50
LONG TERM...Melo
AVIATION...AGM
Hazardous weather outlook, Aug 16, 3:56 AM EDT, 10 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
356 AM EDT Sat Aug 16 2025

INZ021-028>031-035>049-051>057-060>065-067>072-170800-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
356 AM EDT Sat Aug 16 2025

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Thunderstorms are possible across much of central Indiana today,
especially near and north of Interstate 70.

Isolated strong to marginally severe storms are possible, mainly
this afternoon and evening. Damaging winds would be the primary
threat.

Lighting and locally heavy rain are possible with any thunderstorm.

Outside of storms, heat indices around 100 are possible, mainly
across western and southern portions of the area.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Isolated to scattered thunderstorms are expected again Sunday across
central Indiana. A few storms may be strong to severe on Sunday with
strong winds and locally heavy rain. More widespread showers and
storms are possible Tuesday and Wednesday next week.

Outside of storms, high temperatures near 90 and humid conditions
will result in afternoon heat indices at or above 100.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Special weather statement, Aug 16, 11:16 AM EDT, 3 hours 11 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1116 AM EDT Sat Aug 16 2025

INZ031-038-161530-
Howard IN-Tipton IN-
1116 AM EDT Sat Aug 16 2025

...A strong thunderstorm will impact portions of northeastern Howard
and northeastern Tipton Counties through 1130 AM EDT...

At 1116 AM EDT, Doppler radar was tracking a strong thunderstorm near
Swayzee, or 12 miles east of Kokomo, moving east at 20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Greentown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4056 8586 4038 8586 4038 8593 4056 8599
      4057 8587
TIME...MOT...LOC 1516Z 285DEG 17KT 4047 8590

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

AGM
Special weather statement, Aug 16, 11:41 AM EDT, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1141 AM EDT Sat Aug 16 2025

INZ040-161615-
Madison IN-
1141 AM EDT Sat Aug 16 2025

...A strong thunderstorm will impact portions of northern Madison
County through 1215 PM EDT...

At 1141 AM EDT, Doppler radar was tracking a strong thunderstorm near
Elwood, or 9 miles southwest of Fairmount, moving east at 20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Elwood, Alexandria, Frankton, Summitville, and Orestes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4018 8566 4023 8586 4038 8586 4038 8560
TIME...MOT...LOC 1541Z 281DEG 17KT 4033 8580

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

AGM
Special weather statement, Aug 16, 11:57 AM EDT, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1157 AM EDT Sat Aug 16 2025

INZ040-041-161630-
Madison IN-Delaware IN-
1157 AM EDT Sat Aug 16 2025

...A strong thunderstorm will impact portions of central Madison and
western Delaware Counties through 1230 PM EDT...

At 1157 AM EDT, Doppler radar was tracking a strong thunderstorm near
Alexandria, or 8 miles south of Fairmount, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Anderson, Alexandria, Chesterfield, Edgewood, Frankton, Daleville,
Summitville, Gaston, Orestes, Country Club Heights, Woodlawn Heights,
and River Forest.

This includes Interstate 69 between mile markers 229 and 230, and
between mile markers 232 and 252.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4038 8541 4008 8557 4008 8558 4005 8558
      4009 8586 4038 8571
TIME...MOT...LOC 1557Z 285DEG 21KT 4031 8568

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

AGM
Special weather statement, Aug 16, 12:28 PM EDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1228 PM EDT Sat Aug 16 2025

INZ040-041-049-161700-
Henry IN-Madison IN-Delaware IN-
1228 PM EDT Sat Aug 16 2025

...A strong thunderstorm will impact portions of eastern Madison,
Delaware and northwestern Henry Counties through 100 PM EDT...

At 1227 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Muncie, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Muncie, Anderson, Alexandria, Yorktown, Pendleton, Chesterfield,
Edgewood, Eaton, Daleville, Gaston, Markleville, Sulphur Springs,
Cadiz, Woodlawn Heights, Country Club Heights, River Forest, and Ball
State University.

This includes Interstate 69 between mile markers 219 and 252.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3994 8546 4001 8578 4038 8560 4038 8522
      4037 8522
TIME...MOT...LOC 1627Z 285DEG 36KT 4017 8553

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

AGM
Special weather statement, Aug 16, 12:58 PM EDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1258 PM EDT Sat Aug 16 2025

INZ041-042-049-161730-
Randolph IN-Henry IN-Delaware IN-
1258 PM EDT Sat Aug 16 2025

...A strong thunderstorm will impact portions of southern Delaware,
west central Randolph and northern Henry Counties through 130 PM
EDT...

At 1258 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Muncie, moving southeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Muncie, New Castle, Yorktown, Sulphur Springs, Mooreland, Mount
Summit, Springport, Blountsville, Summit Lake State Park, and Prairie
Creek Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4004 8557 4021 8548 4013 8510 3990 8534
TIME...MOT...LOC 1658Z 305DEG 20KT 4007 8544

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

AGM
Special weather statement, Aug 16, 2:14 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
214 PM EDT Sat Aug 16 2025

INZ048-161845-
Hancock IN-
214 PM EDT Sat Aug 16 2025

...A strong thunderstorm will impact portions of northwestern Hancock
County through 245 PM EDT...

At 213 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lawrence, or 16 miles southwest of Anderson, moving southeast at 10
mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
McCordsville and Fortville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3982 8587 3988 8594 3990 8594 3992 8592
      3993 8592 3993 8586 3994 8586 3990 8575
TIME...MOT...LOC 1813Z 307DEG 8KT 3990 8587

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

AGM

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 4:36 AM EDTSpecial Weather StatementINDWarren24 min
Aug 16, 5:27 AM EDTSpecial Weather StatementINDFountain, Montgomery33 min
Aug 16, 5:49 AM EDTSpecial Weather StatementINDMontgomery26 min
Aug 16, 6:10 AM EDTSpecial Weather StatementINDPutnam50 min
Aug 16, 11:16 AM EDTSpecial Weather StatementINDHoward14 min
Aug 16, 11:41 AM EDTSpecial Weather StatementINDMadison34 min
Aug 16, 11:57 AM EDTSpecial Weather StatementINDMadison33 min
Aug 16, 12:28 PM EDTSpecial Weather StatementINDDelaware32 min
Aug 16, 12:58 PM EDTSpecial Weather StatementINDHenry32 min
Aug 16, 2:14 PM EDTSpecial Weather StatementINDHancock31 min
Aug 16, 2:55 PM EDTSevere Thunderstorm WarningINDHancock, Shelby35 min
Aug 16, 3:25 PM EDTSpecial Weather StatementINDShelby35 min
Aug 16, 3:57 PM EDTSpecial Weather StatementINDShelby18 min
Aug 16, 3:59 PM EDTSpecial Weather StatementINDFountain31 min
Aug 16, 4:04 PM EDTAreal Flood WarningINDShelby3 hr
Aug 16, 4:16 PM EDTSpecial Weather StatementINDDecatur44 min
Aug 16, 4:29 PM EDTSpecial Weather StatementINDFountain31 min
Aug 16, 4:52 PM EDTSpecial Weather StatementINDJennings53 min
Aug 16, 5:03 PM EDTAreal Flood WarningINDBartholomew, Jackson, Jennings3 hr
Aug 16, 5:12 PM EDTSpecial Weather StatementINDFountain, Vermillion48 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.